# SDR SWAA010871

- Difficulty date: March 21, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 54,940 hours, 34,921 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Condition: Broken
- Location: L/E Slat
- Component: Slat
- Component part number: 65C25242
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND INBOARD GROUND SPOILER OUTBOARD HINGE BROKEN IN TWO PIECES AND INBOARD HINGE BEARING WORN.  REMOVED AND REPLACED GROUND SPOILER PER MM.
